# SDR SWAA2015040938307

- Difficulty date: February 18, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 43,226 hours, 20,226 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK CRACKED AT BS 727B, LBL 24.75, AFT INBD HOLE LOCATION.  REPAIRED SEAT TRACK IAW ER & EA.
